Universidad Complutense de Madrid
E-Prints Complutense

Extreme points of some families of non-additive measures

Impacto

Descargas

Último año

Miranda Menéndez, Pedro y Combarro, Elías F. y Gil, Pedro (2006) Extreme points of some families of non-additive measures. European journal of operational research, 174 (3). pp. 1865-1884. ISSN 0377-2217

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

263kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0377221705002730


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

Non-additive measures are a valuable tool to model many different problems arising in real situations. However, two important difficulties appear in their practical use: the complexity of the measures and their identification from sample data. For the first problem, additional conditions are imposed, leading to different subfamilies of non-additive measures. Related to the second point, in this paper we study the set of vertices of some families of non-additive measures, namely k-additive measures and p-symmetric measures. These extreme points are necessary in order to properly apply a new method of identification of non-additive measures based on genetic algorithms, whose cross-over operator is the convex combination. We solve the problem through techniques of Linear Programming.


Tipo de documento:Artículo
Palabras clave:Decision analysis; Genetic algorithms; Multiple criteria analysis; Linear programming; Non-additive measures; k-additivity; p-symmetry; Vertices
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:17069
Depositado:13 Nov 2012 10:19
Última Modificación:07 Feb 2014 09:41

Descargas en el último año

Sólo personal del repositorio: página de control del artículo